MathSciNet Relay Station
MathSciNet bibliographic data
MR1407086 (97f:54050) 54H25 (54E35)
Espinola-Garcia, Rafael Darbo-Sadovski's theorem in hyperconvex metric spaces. Proceedings of the Workshop "Functional Analysis: Methods and Applications'' (Cosenza, 1995). Rend. Circ. Mat. Palermo (2) Suppl. No. 40 (1996), 129–137.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement